An efficient method for solving nonlinear multidimensional Schrödinger equations
Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 969-974
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_7_a13,
author = {F. F. Ivanauskas and R. A. Vaicekauskas},
title = {An efficient method for solving nonlinear multidimensional {Schr\"odinger} equations},
journal = {Differencialʹnye uravneni\^a},
pages = {969--974},
year = {1999},
volume = {35},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_7_a13/}
}
TY - JOUR AU - F. F. Ivanauskas AU - R. A. Vaicekauskas TI - An efficient method for solving nonlinear multidimensional Schrödinger equations JO - Differencialʹnye uravneniâ PY - 1999 SP - 969 EP - 974 VL - 35 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_7_a13/ LA - ru ID - DE_1999_35_7_a13 ER -
F. F. Ivanauskas; R. A. Vaicekauskas. An efficient method for solving nonlinear multidimensional Schrödinger equations. Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 969-974. http://geodesic.mathdoc.fr/item/DE_1999_35_7_a13/